Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Back to Search Results |
| Model Number |
V60 V60Plus Ventilator |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 16sep2026, philips received a complaint from the second provincial general hospital of guangdong province on the v60 indicating a device malfunction as the device issued a "proximal pressure sensor autozero failed" alarm while the department was preparing to use this ventilator.It was reported that there was no patient involvement at the time the issue was discovered.No patient or user harm was reported.Normal operation resumed after the device was replaced.Based on the case information provided, the device did not meet product specifications.The alleged malfunction impacted the user¿s ability to use the device properly.This investigation is ongoing.
Additional Manufacturer Narrative
E1:
reporting institution phone #: (b)(6).Reporter phone #: (b)(6).